Reducing Residual Moveout for Long Offset Data in VTI Media Using Padé Approximation [PDF]
Modification of the hyperbolic travel time equation into non-hyperbolic travel time equation is important to increase the reduction residual moveout for long offset data.
Pratiwi Indah Nur +2 more
doaj +1 more source
Padé-Sumudu-Adomian Decomposition Method for Nonlinear Schrödinger Equation
The main purpose of this paper is to solve the nonlinear Schrödinger equation using some suitable analytical and numerical methods such as Sumudu transform, Adomian Decomposition Method (ADM), and Padé approximation technique. In many literatures, we can
Metomou Richard, Weidong Zhao
doaj +1 more source
Padé resummation of divergent Born series and its motivation by analysis of poles [PDF]
The Born series is in principle a powerful way to solve electromagnetic scattering problems. Higherorder terms can be computed recurrently until the desired accuracy is obtained.
van der Sijs Thomas +2 more
doaj +1 more source
Pade Method for Construction of Numerical Algorithms for Fractional Initial Value Problem
In this paper, we propose an efficient method for constructing numerical algorithms for solving the fractional initial value problem by using the Pade approximation of fractional derivative operators. We regard the Grunwald–Letnikov fractional derivative
Feng Gao, Chunmei Chi
doaj +1 more source
Concurrent universal Padé approximation
We prove concurrent universal Pade approximation for several universal Pade approximants of several types. Our results are generic in the space of holomorphic functions, in the space of formal power series as well as in a subspace of A ∞ .
K. Makridis, V. Nestoridis
semanticscholar +1 more source
Analytical approach to the nonlinear free vibration of a conservative oscillator
This paper applies the VIM-Padé technique for solving a nonlinear free vibration of a conservative oscillator. It is a combined method based on the variational iteration method, Laplace transformation and the Padé approximation.
Junfeng Lu, Yan Liang
doaj +1 more source
Multivariate Padé Approximations For Solving Nonlinear Diffusion Equations
In this paper, multivariate Padé approximation is applied to power series solutions of nonlinear diffusion equations. As it is seen from tables, multivariate Padé approximation (MPA) gives reliable solutions and numerical results.
Turut V.
doaj +1 more source
Padé approximant related to remarkable inequalities involving trigonometric functions
In this paper we, respectively, give simple proofs of some remarkable trigonometric inequalities, based on the Padé approximation method. We also obtain rational refinements of these inequalities.
Gabriel Bercu
doaj +1 more source
Series Expansion and Fourth-Order Global Padé Approximation for a Rough Heston Solution
The rough Heston model has recently been shown to be extremely consistent with the observed empirical data in the financial market. However, the shortcoming of the model is that the conventional numerical method to compute option prices under it requires
Siow Woon Jeng, Adem Kilicman
doaj +1 more source
Least-Squares Padé approximation of parametric and stochastic Helmholtz maps [PDF]
The present work deals with rational model order reduction methods based on the single-point Least-Square (LS) Padé approximation techniques introduced in Bonizzoni et al. (ESAIM Math. Model. Numer. Anal., 52(4), 1261–1284 2018, Math. Comput.
Francesca Bonizzoni +3 more
semanticscholar +1 more source

